# SDR UALA2013040302174

- Difficulty date: April 2, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 58,923 hours, 22,125 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Dislodged
- Location: Row 28 Def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS FELL OUT IN ROW 28 DEF.  REPACKED MASKS.
